Ya. I. Alber

The Technion-Israel Institute of Technology, Israel

Articles in Scholarly Journals [Incomplete List]

  1. Strongly convergent approximations to fixed points of total asymptotically nonexpansive mappings
    Acta Mathematica Sinica, English Series, vol. 24, no. 6, pp. 1005–1022, 2008
  2. Another version of the proximal point algorithm in a Banach space
    Nonlinear Analysis: Theory, Methods & Applications, 2008
  3. The Connection Between the Metric and Generalized Projection Operators in Banach Spaces
    Acta Mathematica Sinica, English Series, vol. 23, no. 6, pp. 1109–1120, 2007
  4. On the stability of iterative approximations to fixed points of nonexpansive mappings
    Journal of Mathematical Analysis and Applications, vol. 328, no. 2, pp. 958–971, 2007
  5. Approximating fixed points of total asymptotically nonexpansive mappings
    Fixed Point Theory and Applications, vol. 2006, Article ID 10673, 20 pages, 2006
  6. James orthogonality and orthogonal decompositions of Banach spaces
    Journal of Mathematical Analysis and Applications, vol. 312, no. 1, pp. 330–342, 2005
  7. Regularization of Monotone Variational Inequalities with Mosco Approximations of the Constraint Sets
    Set-Valued Analysis, vol. 13, no. 3, pp. 265–290, 2005
  8. Iterative methods for solving fixed-point problems with nonself-mappings in Banach spaces
    Abstract and Applied Analysis, vol. 2003, no. 4, pp. 193–216, 2003
  9. Proximal projection methods for variational inequalities and Cesáro averaged approximations
    Computers & Mathematics with Applications, vol. 43, no. 8-9, pp. 1107–1124, 2002
  10. Set-Valued Analysis, vol. 9, no. 4, pp. 315–335, 2001
  11. On the projected subgradient method for nonsmooth convex optimization in a Hilbert space
    Mathematical Programming, vol. 81, no. 1, pp. 23–35, 1998
  12. Generalized projections, decompositions, and the Pythagorean-type theorem in Banach spaces
    Applied Mathematics Letters, vol. 11, no. 6, pp. 115–121, 1998
  13. A proximal point method for nonsmooth convex optimization problems in Banach spaces
    Abstract and Applied Analysis, vol. 2, no. 1-2, pp. 97–120, 1997
  14. Journal of Optimization Theory and Applications, vol. 92, no. 1, pp. 33–61, 1997
  15. A Bound for the Modulus of Continuity for Metric Projections in a Uniformly Convex and Uniformly Smooth Banach Space
    Journal of Approximation Theory, vol. 85, no. 3, pp. 237–249, 1996
  16. Iterative solution of unstable variational inequalities on approximately given sets
    Abstract and Applied Analysis, vol. 1, no. 1, pp. 45–64, 1996
  17. The penalty method for variational ineqalities with nonsmooth unbounded operators in banach space
    Numerical Functional Analysis and Optimization, vol. 16, no. 9, pp. 1111–1125, 1995
  18. On the Iterative Method for Variational Inequalities with Nonsmooth Unbounded Operators in Banach Space
    Journal of Mathematical Analysis and Applications, vol. 188, no. 3, pp. 928–939, 1994
  19. A new approach to the investigation of evolution differential equations in Banach spaces
    Nonlinear Analysis, vol. 23, no. 9, pp. 1115–1134, 1994
  20. The regularization method for variational inequalities with nonsmooth unbounded operators in Banach space
    Applied Mathematics Letters, vol. 6, no. 4, pp. 63–68, 1993
  21. Perturbed unstable variational inequalities with unbounded operators on approximately given sets
    Set-Valued Analysis, vol. 1, no. 4, pp. 393–402, 1993
  22. Parallelogram inequalities in banach spaces and some properties of a dual mapping
    Ukrainian Mathematical Journal, vol. 40, no. 6, pp. 650–652, 1989